# SDR DALA12012140938

- Difficulty date: October 31, 2012
- Submitted: November 5, 2012
- Operation: Air carrier
- Aircraft: N938DL
- Make and model: Doug MD-88
- Aircraft serial: 49811
- Aircraft time: 61,052 hours, 45,613 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Damaged
- Location: Bs 636-655
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRATCH ON LT WINDOW BELT FRAME BETWEEN BS 636-655 AFT LOWER CORNER. AREA WAS BLEND OUT,  MEASURE, AND TREATED IAW ER/A 506655-14, REV ORIG.
